# SDR 20000721SH040

- Difficulty date: May 19, 2000
- Submitted: July 21, 2000
- Operation: General aviation
- Aircraft: N903FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0003
- Engine: Pwa PT6A114
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Hose
- Part number: S2495880000520
- Condition: Leaking
- Stage of operation: CL
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

HNL - FLT 8666 - ON CLIMB-OUT, PILOT REPORTED ''FUEL FUMES IN COCKPIT''.  AIR TURNBACK TO HNL.  FUEL ACCUMULATION IN ENGINE COWL DUE TO LOOSE FUEL LINE CONNECTION AT FIREWALL FUEL FILTER.  TIGHTENED THE NOSE FITTING, FLUSHED COWLING WITH SOAP AND WATER.  PERFORMED GROUND RUN-UP LEAK CHECK.  AIRCRAFT RETURNED TO SERVICE.  (X)
